Regularity of an elliptic problem with a singular nonlinearity

Changfeng Gui, Fang Hua Lin

Research output: Contribution to journalArticlepeer-review

Abstract

We study a semilinear boundary value problem with the feature that the vanishing boundary value makes the equation singular. We prove that the positive solution is in general Holder-continuous up to the boundary and has even better regularity in some special cases.

Original languageEnglish (US)
Pages (from-to)1021-1029
Number of pages9
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume123
Issue number6
DOIs
StatePublished - 1993

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Regularity of an elliptic problem with a singular nonlinearity'. Together they form a unique fingerprint.

Cite this